# SDR DLL10961477

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, THE LOWER WING SKIN ON THE RT WING AT STR 18 RUNOUT WAS FOUND CRACKED.  CRACK WAS REPAIRED PER DAL EO 7-70043-3.
